Characterizations of incidence modules
Czechoslovak Mathematical Journal, Tome 74 (2024) no. 4, pp. 1127-1144 Cet article a éte moissonné depuis la source Czech Digital Mathematics Library

Voir la notice de l'article

Let $R$ be an associative ring and $M$ be a left $R$-module. We introduce the concept of the incidence module $I(X, M)$ of a locally finite partially ordered set $X$ over $M$. We study the properties of $I(X, M)$ and give the necessary and sufficient conditions for the incidence module to be an IN-module, \EIN -module, nil injective module and nonsingular module, respectively. Furthermore, we show that the class of \EIN -modules is closed under direct product and upper triangular matrix modules.
Let $R$ be an associative ring and $M$ be a left $R$-module. We introduce the concept of the incidence module $I(X, M)$ of a locally finite partially ordered set $X$ over $M$. We study the properties of $I(X, M)$ and give the necessary and sufficient conditions for the incidence module to be an IN-module, \EIN -module, nil injective module and nonsingular module, respectively. Furthermore, we show that the class of \EIN -modules is closed under direct product and upper triangular matrix modules.
DOI : 10.21136/CMJ.2024.0092-24
Classification : 13C13, 16D70, 16D80, 16D99
Keywords: Ikeda Nakayama module; essential Ikeda Nakayama module; nil injective; nonsingular
@article{10_21136_CMJ_2024_0092_24,
     author = {Ullah, Naseer and Yao, Hailou and Yuan, Qianqian and Azam, Muhammad},
     title = {Characterizations of incidence modules},
     journal = {Czechoslovak Mathematical Journal},
     pages = {1127--1144},
     year = {2024},
     volume = {74},
     number = {4},
     doi = {10.21136/CMJ.2024.0092-24},
     language = {en},
     url = {http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2024.0092-24/}
}
TY  - JOUR
AU  - Ullah, Naseer
AU  - Yao, Hailou
AU  - Yuan, Qianqian
AU  - Azam, Muhammad
TI  - Characterizations of incidence modules
JO  - Czechoslovak Mathematical Journal
PY  - 2024
SP  - 1127
EP  - 1144
VL  - 74
IS  - 4
UR  - http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2024.0092-24/
DO  - 10.21136/CMJ.2024.0092-24
LA  - en
ID  - 10_21136_CMJ_2024_0092_24
ER  - 
%0 Journal Article
%A Ullah, Naseer
%A Yao, Hailou
%A Yuan, Qianqian
%A Azam, Muhammad
%T Characterizations of incidence modules
%J Czechoslovak Mathematical Journal
%D 2024
%P 1127-1144
%V 74
%N 4
%U http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2024.0092-24/
%R 10.21136/CMJ.2024.0092-24
%G en
%F 10_21136_CMJ_2024_0092_24
Ullah, Naseer; Yao, Hailou; Yuan, Qianqian; Azam, Muhammad. Characterizations of incidence modules. Czechoslovak Mathematical Journal, Tome 74 (2024) no. 4, pp. 1127-1144. doi: 10.21136/CMJ.2024.0092-24

Cité par Sources :